# SDR QXEA2020082700264

- Difficulty date: August 25, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 31,491 hours, 33,794 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00636
- Condition: Malfunctioned
- Location: Pitch Trim
- Part time: 16,822 hours, 18,236 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PITCH TRIM MASTER CAUTION AND AUTO TRIM FAIL ON FMA DURING CLIMBOUT . ELEVATOR TRIM INDICATOR SHOWED FULL NOSE UP. NO CIRCUIT BREAKERS POPPED. REMOVED FROM SERVICE. FOUND FAULTS ON CDS IFC FAILURE X2, FCECU FAILURE 67, 63, E7, AND E3 REF Q400 FIM 27-30-00-810-803. REPLACED THE FCECU Q400 AMM 27-00-01-000-802 AND 27-00-01-400-802 OPS TEST GOOD. PITCH TRIM MASTER CAUTION REMAINS EXTINGUISHED. NO FAULTS IN CDS. NO FURTHER DEFECTS NOTED. AUTO TRIM FAIL NO LONGER DISPLAYED. RETURNED TO SERVICE.
